# SDR USAA990794

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 343
- Part time: 48,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q5/C2 CHECK, FOUND 2.375 INCH CRACK AT LOWER LEFT WING FIXED LEADING EDGE XFS 343.  INSTALLED DOUBLERS PER EA 52330.  (M)
